On problems of Cauchy-Goursat type for a multidimensional hyperbolic equation with a degeneracy
Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1008-1010
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_5_a2,
author = {V. P. Didenko},
title = {On problems of {Cauchy-Goursat} type for a multidimensional hyperbolic equation with a degeneracy},
journal = {Doklady Akademii Nauk},
pages = {1008--1010},
year = {1973},
volume = {210},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a2/}
}
V. P. Didenko. On problems of Cauchy-Goursat type for a multidimensional hyperbolic equation with a degeneracy. Doklady Akademii Nauk, Tome 210 (1973) no. 5, pp. 1008-1010. http://geodesic.mathdoc.fr/item/DAN_1973_210_5_a2/